MedElevator Войти в исследования
← Поиск публикаций
Journal of cancer research and therapeutics · 2015

Erysipeloid rash: A rare adverse event induced by gemcitabine.

Клинический случайПисьмо в редакциюНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ruiz-Casado Ana, Gutiérrez David, Juez Ignacio

Аннотация

Some rare cases of erysipelas-like or pseudocellulitis have been reported in relation to gemcitabine. This rare adverse event is more frequent in the presence of edema. Here, we report a case of pseudocellulitis after adjuvant treatment for pancreatic cancer. Oncologists should be aware of this infrequent and non-well understood adverse event. They should be especially careful when administering gemcitabine in the presence of lymphedema.

Предметные рубрики MeSH